# SDR EIA2001227

- Difficulty date: May 17, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KLAX - ON CLIMB-OUT, NR 3 ENGINE A/B FIRE DETECTION LOOP INDICATORS FLUCTUATED UP AND DOWN FULL SCALE.  FIRE DETECTION LIGHT ON.  REDUCED NR 3 THRUST LEVER, LIGHT EXTINGUISHED, LOOP INDICATIONS WENT TO NORMAL.  FOUND NR 3 ENGINE FUEL COND MOTOR AND BOTH A/B LOOP WIRING CHAFING TOGETHER.  REPAIRED WIRES.  RAN ENGINE TO 1.31 EPR, SYSTEM CHECK NORMAL.  (M)
